# SDR 05FDEA01210

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 65413552
- Condition: Cracked
- Location: Rt T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 FLAP TRACK FAIRING AFT I/B END IS CRACKED AND FWD FITTING IS GOUGED.  REMOVED AND REPLACED FITTING IAW SRM 51-30-2.
